zbMATH — the first resource for mathematics

A note on radicals of semigroups. (English) Zbl 0253.20084

20M10 General structure theory for semigroups
Full Text: EuDML
[1] BOSÁK J.: On radicals of semigroups. Mat. časop. 18, 1968, 204-212. · Zbl 0169.33301
[2] ŠULKA R.: О нильпотентных элементах, идеалах и радикалах полугруппы. Mat.-fyz. časop. 13, 1963, 209-222. · Zbl 0134.25902
[3] KUCZKOWSKI J. E.: On radicals in a certain class of semigroups. Mat. časop. 20, 1970, 278-280. · Zbl 0228.20044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.